MathSciNet Relay Station
MathSciNet bibliographic data
MR896237 (89b:60212) 60K25 (90B22)
Doshi, B. T. Queueing systems with vacations—a survey. Queueing Systems Theory Appl. 1 (1986), no. 1, 29–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement